# SDR 2006UALA00541

- Difficulty date: February 21, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 63,497 hours, 10,245 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Separated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP DEFLECTION CONTROL TRACK HAS SEPARATED AT FWD END.
